On the classification of hermitian forms. I. Rings of algebraic integers
Compositio Mathematica, Tome 22 (1970) no. 4, p. 425-451
@article{CM_1970__22_4_425_0,
     author = {Wall, C. T. C.},
     title = {On the classification of hermitian forms. I. Rings of algebraic integers},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {4},
     year = {1970},
     pages = {425-451},
     zbl = {0211.07602},
     mrnumber = {281710},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_4_425_0}
}
Wall, C. T. C. On the classification of hermitian forms. I. Rings of algebraic integers. Compositio Mathematica, Tome 22 (1970) no. 4, pp. 425-451. https://www.numdam.org/item/CM_1970__22_4_425_0/

C. Arf [1] Untersuchungen über quadratische Formen in Körpern der Charakteristik 2. Crelle's Journal 183 (1941), 148-167. | JFM 67.0055.02 | MR 8069 | Zbl 0025.01403

A. Bak [2] On modules with quadratic forms. In 'Algebraic K-theory and its Geometrical Applications'. Springer Lecture Notes, vol. 108 (1969), 55-66. | MR 252431 | Zbl 0192.37202

N. Bourbaki [3] Algèbre Ch. 9: Formes sesquilinéaires et formes quadratiques. Hermann, Paris 1959. | MR 107661 | Zbl 0102.25503

N. Bourbaki [4] Algèbre Commutative Ch. 3: Graduations, filtrations et topologies. Hermann, Paris, 1961. | Zbl 0119.03603

M. Kneser [5] (a) Hasse principle for H1 of simply connected groups, pp. 159-163. (b) Strong approximation. pp. 187-196, in Proceedings of Symp. in Pure Math. IX: Algebraic groups and discontinuous subgroups. Amer. Math. Soc. 1966. | MR 220736 | Zbl 0201.37904

W. Landherr [6] Aquivalenz Hermitscher Formen über einem beliebigen algebraischen Zahlkörper. Abh. Math. Sem. Hamburg 11 (1936), 245-248. | JFM 62.0170.01 | Zbl 0013.38901

O.T. O'Meara [7] Introduction to quadratic forms. Springer-Verlag. | Zbl 0107.03301

J.-P. Serre [8] Corps Locaux. Hermann, 1962. | MR 354618 | Zbl 0137.02601

G. Shimura [9] Arithmetic of unitary groups. Ann. of Math. 79 (1964), 369-409. | MR 158882 | Zbl 0144.29504

C.T.C. Wall [10] On the axiomatic foundations of the theory of Hermitian forms. Proc. Camb. Phil. Soc. 67 (1970), 243-250. | MR 251054 | Zbl 0197.31103